I had been on 80mg/day of accutane for 4 months. My derm put me on 40mg/day two weeks ago because i had cleared up mybe three weeks after i started. Im breaking out like crazy now. I didnt think it would come back like this because im still takin the stuff. If anyone has heard of this or has any reccomendations i would appreciate it. Thanks
i had taken accutane on two different occasions in my life. Here are my experiences: I was still in high school- i probably took it for 3 months, acne cleared up and i stopped after the 3 months.
im 24 this year and 3 years ago i had taken accutane again and for the first month i was breaking out like krzy, all over my face like i have never broke out before in my life. This cleared up after i kept using it but after my 3 months treatment, the effects were just temporary because i still break out pretty severely. I dont know if this helped but i just wanted to let you know about my experiences. good luck..
I am on my last month of accutane. And my face is picture perfect. It is very concerning to hear of all the story's you and many have posted. Something to keep in mind is that every single human cell differs from any other...even in twins. So to think that a medicine will have the same outcome on any two patients is simply idle talk.
Acne is a mark for much more then just a physical scare. It is a paralyzing machine that can completely alture a persons mind. It encompasses the individuals entire train of thought and no one around that person will have the slightest clue of what they are going through.
It is an issue that plagued me for the past 3-4 years. All the while I was in a serious relationship with the same man I am with today. He never once pointed out my skin problems. My family and good friends thought I was overly dramatic. So I stopped bringing it up to anyone. Even though they did not see my acne (because it was under the skin) my head was always held low.
Now that my face has cleared up and my head is held high my family and friends actually see a major difference. Not physically but mentally. They get how debilitating it truely was for me and how much it effected my personality...my mood...my confience...MY LIFE!
I recomend this drug to anyone and everyone that can relate in any way to my expressions...even if it only works for a few months or a few weeks. Those days you will wake up and be thankful for your exqusite skin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.